|HAART; Taken for life, literally.
May 28, 2005
I would like to start by thanking all of you for your efforts in regard to this website. I have found it very informative.
I was diagnosed hiv+ in September, 2004.
I will only include a few Tcell & VL counts in this email.
Dec 10, 2004 Tcell 402 15% VL 48,000
April 6, 2005 Tcell 254 12% VL 150,000
May 24, 2005 Tcell 405 15% VL 784
Yes, 784, in 3 weeks!
I had anxiety before I was diagnosed hiv+. I chose to avoid anti-anxiety meds.
The anxiety seems to be more pronounced since beginnig treatment.
Already one of my doctors suggested that I may want to switch meds.
Why would she be so willing to switch treatment so soon if HAART options are limited?
My regular doctor simply said, "It's working for you, congratulations, I'll give you a RX for Valium or Ativan, you choose....you'll be fine."
I'm no drug addict but I agree with my regular doctor. The meds are working - why risk losing valued HAART options at a later date?
I don't have a daily regimen of Valium or Ativan, only occassionally when I feel edgy & I try to avoid them when possible.
I'm happy with my results.
If the anxiety persists, what would you suggest?
Thank you and remember, Health Is victory!
Regards, Positive Outlook
| Response from Dr. Wohl
Thanks for your (basically) encouraging post.
It is hard to pinpoint if your anxiety is from the meds, the thought of taking meds, too much grande mocha lattes or something else.
I would be hesitant to mess with your HIV regimen for the reasons you outline.
If you really really start getting convinced that the Sustiva (most likely of these unlikely culprits) is doing it, then maybe a switch is worth a trial.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are Limitations Of Haart?
- Is Psoriasis A Sign Of AIDS?
- Bloody Urine After Licking Vagina Worried I Have HIV
- Burning Red Spots After Masturbation Worried I Have HIV
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.